Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Jacksonville, FL

August 7, 2015Columbia County, Suwannee County, Union County, Florida

NWS Jacksonville, FL issued this special weather statement at Aug 7, 2015, 4:02 PM EDT for Columbia County, Suwannee County, Union County, Florida. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2015, 4:02 PM EDT (20:02 UTC)
Expired
Aug 7, 2015, 4:45 PM EDT
In force
43 min
Issued by
NWS Jacksonville, FL

Counties Columbia County, FL, Suwannee County, FL, Union County, FL

The radar

The Moody AFB radar (KVAX), 92 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 4:17 PM EDTTSTM WND DMG6 Ne Obrien, FLTREES WERE BLOWN ACROSS THE ROAD AT 21412 51ST DRIVE.
Aug 7, 4:20 PM EDTTSTM WND DMG5 Ene Obrien, FLFOUR TREES WERE BLOWN DOWN ALONG 57TH ROAD SOUTH OF 216TH STREET.
Aug 7, 4:50 PM EDTTSTM WND DMG1 N White Springs, FLTREE DOWN JUST N OF WHITE SPRINGS. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1489 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1489 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WWUS82 KJAX 072002
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 PM EDT FRI AUG 7 2015
 
FLZ020>022-030-072045-
UNION FL-COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
402 PM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION...SOUTHEASTERN
HAMILTON...SUWANNEE AND CENTRAL COLUMBIA COUNTIES UNTIL 445 PM EDT...

AT 402 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WATERTOWN TO NEAR
MCALPIN TO NEAR DOWLING PARK...AND MOVING SOUTHEAST AT 30 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...LAKE BUTLER...WHITE SPRINGS...ICHETUCKNEE
SPRING...COLUMBIA...FORT WHITE...WELLBORN...GROVES...LURAVILLE...
UPLAND PINES...WINFIELD...SUWANNEE VALLEY...PALESTINE COMMUNITY...
PROVIDENCE...OBRIEN...DOWLING PARK...FIVE POINTS...WATERTOWN AND
MCALPIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
 
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3029 8322 3039 8265 3017 8246 3014 8246
      3013 8243 2998 8230 2991 8276 2994 8279
      2991 8286 2989 8288 2989 8291 2996 8293
      2996 8295 2999 8296 3001 8300 3008 8307
      3011 8312 3009 8319 3012 8323 3026 8325
TIME...MOT...LOC 2002Z 294DEG 26KT 3025 8256 3012 8302 3022 8328 

$$

NELSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 1:57 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Aug 7, 1:57 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
157 PM EDT FRI AUG 7 2015

...STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON...

.NEAR TERM /THROUGH SATURDAY/...
SCATTERED/NUMEROUS SHOWERS AND TSTMS CONTINUE TO DEVELOP THIS
AFTN AS A SHORTWAVE ROTATES ACROSS THE AREA. NOT MUCH IN THE
WAY OF STRONG/SEVERE STORMS YET...HOWEVER WITH SOME DEEP LAYER
SHEAR AND THE LIKELYHOOD OF SOME BOUNDARY INTERACTIONS LATER THIS
AFTN...A FEW STRONG TO SEVERE STORMS CANNOT BE RULED OUT WITH
GUSTY/DAMAGING WINDS THE MAIN THREAT. ACTIVITY WILL DIMINISH EARLY
THIS EVENING AS THE TROUGH AXIS SHIFTS TO THE SOUTH AND HEATING IS
LOST. MID 70S WILL PREVAIL FOR LOWS TNGT.

SATURDAY...A SURFACE COLD FRONT WILL NUDGE SOUTH TO NEAR THE
FL/GA BORDER BY SATURDAY AFTN. WITH DRIER AIR WORKING INTO
MOST OF SE GA...WILL KEEP POPS ISOLATED AT MOST THERE. WITH DEEPER
MOISTURE ACROSS NE FL...POPS WILL RANGE FROM WIDELY SCATTERED
ALONG THE I-10 CORRIDOR TO MID/HIGH END SCATTERED FOR NORTH
CENTRAL FL. HIGHS WILL RANGE FROM AROUND 90 ACROSS NORTH CENTRAL
FL TO THE MID 90S FOR INLAND NE FL AND SE GA.

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
AREA ON EASTERN SIDE OF STRONG SRN PLAINS UPPER HIGH. MODEL
GUIDANCE SUGGESTS BETTER RAIN CHANCES SOUTHERN AREAS VS. NORTHERN
AREAS...WILL GO WITH 40 POPS SOUTHERN COUNTIES IN OUR FORECAST
AREA...20-30 POP FURTHER NORTH. WARMEST TEMPS WILL BE INTERIOR
PART OF NORTHEAST FL AND SOUTHEAST GA...WILL GO WITH MID 90S
THERE...LWR 90S EASTERN COUNTIES...UPR 80S COAST. NEAR NORMAL
LOWS WILL PREVAIL SUNDAY NIGHT.

.LONG TERM /MONDAY THROUGH FRIDAY/...
MON-WED...SRN PLAINS UPPER HIGH RETROGRADES WESTWARD WHILE TROUGH
DEVELOPS OVER EASTERN STATES...WITH COLD FRONT APPROACHING SRN GA
WED. NOT MUCH PRECIP COVERAGE ANTICIPATED MONDAY...HAVE 30 POP
S...20 POP ELSEWHERE. RAIN CHANCES INCREASE TUESDAY...AND
ESPECIALLY WEDNESDAY WITH APPROACHING FRONT AND UPPER TROUGH OVER
AREA...HAVE LIKELY POPS OVER MUCH OF THE AREA WEDNESDAY. FOR THU-
FRI...PRECIP FOCUS SHIFTS SOUTHWARD...AND HAVE LIKELY POPS SRN
AREAS...50 POP ALONG I-10 CORRIDOR...30-40 ACROSS SE GA.

WITH UPPER TROUGH DEVELOPING OVER THE AREA LATER IN THE WEEK...WOULD
ANTICIPATE A SLIGHT COOLING TREND. LIKELY TO SEE SLIGHTLY ABOVE
NORMAL TEMPS...MID 90S...INTERIOR SE GA/NE FL MON/TUE WITH LOWER
90S FURTHER EAST AND UPR 80S COAST. BY THU/FRI...HIGHS WILL COOL
TO AROUND 90 INTERIOR SE GA/NE FL...WITH UPR 80S FURTHER EAST...MID
80S COAST.

&&

.AVIATION...
WILL USE VCTS FOR ALL SITES THIS AFTN...WITH TEMPO GROUPS
19-22Z FOR PERIODS OF MVFR AND WIND GUSTS TO 30 KT IN THE
STRONGER STORMS. ACTIVITY WILL DIMINISH EARLY THIS EVENING
WITH VFR PREVAILING.

&&

.MARINE...
WINDS HAVE DECREASED A BIT AT BUOY 41008...DOWN TO 15-20 KT
THIS AFTN. HOWEVER...WITH ANOTHER SURGE ANTICIPATED THIS EVENING
WILL KEEP THE SCA FOR WINDS UP FOR THE OUTER WATERS THROUGH
TONIGHT. CONDITIONS WILL IMPROVE SATURDAY...WITH WINDS BECOMING
LIGHT ONSHORE FOR THE LAST HALF OF THE WEEKEND. OFFSHORE WINDS
WILL DEVELOP ONCE AGAIN NEXT WEEK WITH SPEEDS REMAINING UNDER
CAUTION CRITERIA.

RIP CURRENTS: LOW RISK THROUGH SATURDAY WITH OFFSHORE FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  96  75  95 /  20  10  10  20
SSI  77  87  76  87 /  20  20  10  20
JAX  75  94  76  92 /  30  20  10  30
SGJ  77  89  75  88 /  40  40  20  30
GNV  76  92  74  93 /  40  40  20  40
OCF  75  90  74  92 /  50  50  20  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 AM EDT SATURDAY FOR
     WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM
     20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE
     FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER
     BEACH FL FROM 20 TO 60 NM.

&&

ALLEN/WOLF
Hazardous weather outlook, Aug 7, 10:40 AM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1040 AM EDT FRI AUG 7 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-081000-
COASTAL WATERS FROM ALTAMAHA SOUND
TO FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST.
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE
TO FLAGLER BEACH FL FROM 20 TO 60 NM-HAMILTON-SUWANNEE-COLUMBIA-
BAKER-INLAND NASSAU-INLAND DUVAL-UNION-BRADFORD-CLAY-ST. JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COASTAL NASSAU-COASTAL DUVAL-
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-1040 AM EDT FRI AUG 7 2015

...SLIGHT RISK OF SEVERE STORMS TODAY...

...SMALL CRAFT ADVISORY IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS STORMS WILL SHIFT SOUTHEAST ACROSS THE AREA
TODAY. STRONG STORMS WILL BE POSSIBLE...WITH A SLIGHT RISK OF SEVERE
STORMS THIS AFTERNOON. GUSTY TO LOCALLY DAMAGING WINDS WILL BE THE
MAIN THREAT.

A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FOR THE OFFSHORE
WATERS DUE TO SOUTHWEST TO WEST WINDS OF 20 TO 25 KNOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE SATURDAY THROUGH
TUESDAY. AN INCREASE TO NUMEROUS THUNDERSTORM ACTIVITY IS
EXPECTED ON WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Aug 7, 3:20 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT FRI AUG 7 2015

FLZ020>022-072000-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
320 PM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...SUWANNEE AND NORTHERN
COLUMBIA COUNTIES UNTIL 400 PM EDT...

AT 320 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUWANNEE RIVER STATE PARK...MOVING SOUTHEAST AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...JASPER...WHITE SPRINGS...SUWANNEE SPRINGS...
SUWANNEE RIVER STATE PARK...COLUMBIA...WELLBORN...CROSSROADS...
OBRIEN...BELMONT...BLUE SPRINGS...LURAVILLE...WINFIELD...DOWLING
PARK...SUWANNEE VALLEY...FIVE POINTS...WATERTOWN...MCALPIN AND
HOUSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3026 8324 3029 8323 3031 8321 3035 8321
      3035 8319 3038 8319 3039 8317 3041 8318
      3042 8322 3046 8322 3047 8324 3049 8324
      3059 8274 3011 8251 3000 8297 3011 8312
      3010 8321 3018 8325 3023 8324 3026 8325
TIME...MOT...LOC 1920Z 299DEG 20KT 3035 8317

NELSON
Special weather statement, Aug 7, 3:31 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
331 PM EDT FRI AUG 7 2015

FLZ020-GAZ162-072015-
HAMILTON FL-ECHOLS GA-
331 PM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HAMILTON AND ECHOLS
COUNTIES UNTIL 415 PM EDT...

AT 331 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
I-75 AT EXIT 16...OR OVER VALDOSTA...MOVING SOUTHEAST AT 45 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JENNINGS...STATENVILLE AND NEEDMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3063 8314 3079 8313 3080 8312 3081 8310
      3083 8310 3083 8309 3085 8309 3085 8308
      3066 8263 3053 8299 3063 8321
TIME...MOT...LOC 1931Z 298DEG 39KT 3083 8328

ENYEDI
Local storm report, Aug 7, 3:37 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
337 PM EDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND DMG     1 E HILLIARD            30.70N 81.91W
08/07/2015                   NASSAU             FL   911 CALL CENTER

            TREE DOWN AT CR 108 AND 2 MILES WEST OF HWY 1

&&

AWALKER
Special weather statement, Aug 7, 3:41 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
341 PM EDT FRI AUG 7 2015

FLZ025-032-033-125-072030-
COASTAL DUVAL FL-INLAND DUVAL FL-CLAY FL-ST. JOHNS FL-
341 PM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLAY...SOUTHERN DUVAL
AND NORTHERN ST. JOHNS COUNTIES UNTIL 430 PM EDT...

AT 340 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF NEPTUNE
BEACH TO NEAR BELLAIR-MEADOWBROOK TERRACE TO NEAR MACCLENNY...AND
MOVING EAST AT 55 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ORANGE PARK...GREEN COVE SPRINGS...MIDDLEBURG...PONTE
VEDRA BEACH...FRUIT COVE...MANDARIN...WORLD GOLF VILLAGE...OAKLEAF
PLANTATION...NOCATEE...DURBIN...SWITZERLAND...FLEMING ISLAND...
LAKESIDE...GUANA RIVER STATE PARK...KINGSLEY...BAYARD...CAMP
BLANDING...DOCTORS INLET AND SOUTH PONTE VEDRA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2996 8131 3000 8133 2996 8133 2996 8204
      3019 8205 3020 8172 3028 8138
TIME...MOT...LOC 1940Z 292DEG 47KT 3036 8113 3022 8176 3025 8209

NELSON
Special weather statement, Aug 7, 3:47 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 PM EDT FRI AUG 7 2015

FLZ036-037-040-072030-
ALACHUA FL-MARION FL-PUTNAM FL-
347 PM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION...CENTRAL PUTNAM
AND SOUTHEASTERN ALACHUA COUNTIES UNTIL 430 PM EDT...

AT 347 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CROSS CREEK...OR NEAR CITRA...MOVING SOUTHEAST AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
OCALA...PALATKA...INTERLACHEN...FORT MCCOY...CITRA...LYNNE...EAST
PALATKA...HAWTHORNE...ORANGE SPRINGS...MELROSE LANDING...SATSUMA...
ANTHONY...SPARR...CROSS CREEK...LAKE DELANCY...FLORAHOME...SAN
MATEO...ROCHELLE...HOLLISTER AND WELAKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2930 8241 2939 8241 2958 8228 2976 8191
      2965 8152 2917 8192
TIME...MOT...LOC 1947Z 293DEG 23KT 2950 8215

NELSON
Special weather statement, Aug 7, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 PM EDT FRI AUG 7 2015

FLZ020>022-030-072045-
UNION FL-COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
402 PM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION...SOUTHEASTERN
HAMILTON...SUWANNEE AND CENTRAL COLUMBIA COUNTIES UNTIL 445 PM EDT...

AT 402 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WATERTOWN TO NEAR
MCALPIN TO NEAR DOWLING PARK...AND MOVING SOUTHEAST AT 30 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...LAKE BUTLER...WHITE SPRINGS...ICHETUCKNEE
SPRING...COLUMBIA...FORT WHITE...WELLBORN...GROVES...LURAVILLE...
UPLAND PINES...WINFIELD...SUWANNEE VALLEY...PALESTINE COMMUNITY...
PROVIDENCE...OBRIEN...DOWLING PARK...FIVE POINTS...WATERTOWN AND
MCALPIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3029 8322 3039 8265 3017 8246 3014 8246
      3013 8243 2998 8230 2991 8276 2994 8279
      2991 8286 2989 8288 2989 8291 2996 8293
      2996 8295 2999 8296 3001 8300 3008 8307
      3011 8312 3009 8319 3012 8323 3026 8325
TIME...MOT...LOC 2002Z 294DEG 26KT 3025 8256 3012 8302 3022 8328

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 3:42 AM EDTSmall Craft Advisory for WindsJAX26 hr
Aug 7, 1:27 PM EDTSpecial Weather StatementJAXHamilton33 min
Aug 7, 1:34 PM EDTSpecial Weather StatementJAXNassau26 min
Aug 7, 1:36 PM EDTSpecial Marine WarningJAX54 min
Aug 7, 1:50 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Nassau40 min
Aug 7, 1:57 PM EDTSpecial Weather StatementJAXBradford, Clay, Union33 min
Aug 7, 2:11 PM EDTSevere Thunderstorm WarningJAXBaker, Duval, Nassau49 min
Aug 7, 2:14 PM EDTSpecial Marine WarningJAX2 hr
Aug 7, 2:21 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay, Saint Johns, Union39 min
Aug 7, 2:31 PM EDTSpecial Weather StatementJAXBaker, Columbia44 min
Aug 7, 2:39 PM EDTSpecial Marine WarningJAX2 hr
Aug 7, 2:45 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Duval, Nassau30 min
Aug 7, 2:49 PM EDTSpecial Marine WarningJAX41 min
Aug 7, 2:54 PM EDTSpecial Weather StatementJAXAlachua, Putnam51 min
Aug 7, 2:56 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns34 min
Aug 7, 3:14 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Columbia, Duval, Nassau and 2 more31 min
Aug 7, 3:20 PM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee40 min
Aug 7, 3:24 PM EDTSevere Thunderstorm WarningJAXSaint Johns36 min
Aug 7, 3:39 PM EDTSevere Thunderstorm WarningJAXHamilton66 min
Aug 7, 3:41 PM EDTSpecial Weather StatementJAXClay49 min
Aug 7, 3:43 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Union21 min
Aug 7, 3:47 PM EDTSpecial Weather StatementJAXMarion, Putnam43 min
Aug 7, 4:11 PM EDTSevere Thunderstorm WarningJAXSuwannee34 min
Aug 7, 4:15 PM EDTSpecial Weather StatementJAXBaker, Union45 min
Aug 7, 4:18 PM EDTSpecial Marine WarningJAX117 min
Aug 7, 4:18 PM EDTSpecial Weather StatementJAXHamilton42 min
Aug 7, 4:32 PM EDTSpecial Weather StatementJAXSaint Johns28 min
Aug 7, 4:33 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee57 min
Aug 7, 4:50 PM EDTSevere Thunderstorm WarningJAXSuwannee25 min
Aug 7, 4:52 PM EDTSpecial Weather StatementJAXBaker53 min
Aug 7, 4:54 PM EDTSpecial Marine WarningJAX2 hr
Aug 7, 5:04 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Columbia, Union56 min
Aug 7, 5:21 PM EDTSevere Thunderstorm WarningJAXSuwannee24 min
Aug 7, 5:23 PM EDTAreal Flood AdvisoryJAXSuwannee97 min
Aug 7, 5:31 PM EDTSpecial Weather StatementJAXBradford, Clay59 min
Aug 7, 5:39 PM EDTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Clay, Putnam, Union66 min
Aug 7, 5:41 PM EDTSevere Thunderstorm WarningJAXColumbia, Gilchrist, Suwannee, Union64 min
Aug 7, 5:42 PM EDTAreal Flood WarningJAXSuwannee2 hr
Aug 7, 6:08 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Gilchrist, Suwannee, Union67 min
Aug 7, 6:27 PM EDTSpecial Weather StatementJAXAlachua, Marion, Putnam63 min
Aug 7, 7:12 PM EDTSpecial Weather StatementJAXSuwannee63 min
Aug 7, 7:29 PM EDTSpecial Weather StatementJAXHamilton46 min
Aug 7, 7:32 PM EDTSpecial Weather StatementJAXMarion58 min
Aug 7, 7:45 PM EDTAreal Flood AdvisoryJAXSuwannee90 min
Aug 7, 7:47 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee, Union28 min
Aug 7, 2:38 PM EDTSpecial Weather StatementJAXCamden52 min
Aug 7, 2:53 PM EDTSpecial Weather StatementJAXCharlton, Ware52 min
Aug 7, 3:31 PM EDTSpecial Weather StatementJAXEchols44 min
Aug 7, 5:44 PM EDTSpecial Weather StatementJAXBrantley46 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.